# SDR SWAA096319

- Difficulty date: September 22, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 37,044 hours, 21,498 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6532671
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND CENTER WING SECTION REAR SPAR WEB CRACKED AT BS 663, LBL 41.  REPAIRED WEB PER AAR EA.
